Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Genital warts on pubic area, scrotum. Removed by electrotherapy, reappear after shaving. How to remove hair?

i had genital warts on pubic area and scrotum . been through electrotherapy warts are gone and when i shaved my pubic area and scrotum sometimes i get cuts and warts reappear, whatshould i do about removing my pubic hairs and hair on scrotum used razors,hair removing cream bt still i get cuts please help me by suggesting what to do,now i am using to clean my genitals with methylated spirit twice a day. is it good or bad? will it effect my penis in any way?erection wise?
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query. Based on the facts that you have posted it appears that you have genital warts on scrotum and pubic area.

Genital warts have tendency to recur again .

If you have problem in shaving you can certainly use hair removing skin to shave your private parts and wash it immediately after shaving.

Answered: Wed, 24 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor